# SDR DALA2025010600092

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0743072) CRACK ON PAX CABIN FLOOR SUPPORT LOCATED ON STA 520+18", FROM 0BL TO 25RBL AND WL 208. REMOVED AND REPLACED PAX CABIN FLOOR SUPPORT STA 520 + 18" FROM 0BL TO 25 RBL PER B737 SRM 51-40-02-0G.
